Parametrising diffusion‐taxis equations from animal movement trajectories using step selection analysis

Potts, J.R. orcid.org/0000-0002-8564-2904 and Schlägel, U.E. (2020) Parametrising diffusion‐taxis equations from animal movement trajectories using step selection analysis. Methods in Ecology and Evolution, 11 (9). pp. 1092-1105. ISSN 2041-210X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 British Ecological Society. This is an author-produced version of a paper subsequently published in Methods in Ecology and Evolution. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Advection‐diffusion; Animal movement; Home range; Movement ecology; Partial differential equations; Resource selection; Step selection; Taxis
Dates:
  • Accepted: 6 May 2020
  • Published (online): 28 June 2020
  • Published: September 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 May 2020 10:27
Last Modified: 18 Nov 2021 17:07
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/2041-210x.13406

Share / Export

Statistics